# SDR DALA2024110410622

- Difficulty date: October 25, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739,  CORROSION,  ON AFT CARGO COMPARTMENT FLOOR RAIL AT STA-927 +17, LBL-4. CORRECTIVE ACTION: REPLACED FLOOR RAIL TRACK DAMAGE AT AFT CARGO STA 887 TO 947.5 PER B737 - 800 SRM 51-40-02-0G AND DWG 147A7500. (LP 0636209)
